# SDR SWAA2014022425485

- Difficulty date: February 18, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 23,448 hours, 15,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39361921
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FITTING CORRODED AT BS 199, RBL 53.  REPAIRED FITTING IAW SRM & DRAWING.
